# SDR ASOA2013031803219

- Difficulty date: February 28, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,383 hours, 6,802 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-310 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 27, BETWEEN FS 280-310.   REMOVED AND INSTALLED STRINGER IAW SRM 51-42-06-001-001, 51-42-21-001-001-A01.
